Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Acenac P for pain caused by lip boils - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   actually i have got a kind of pimple or boil wateva u say on my lower lip
User :   and a portion of my lower lip is swollen and paining
Doctor :   Ok

User :   can u suggest anything regarding this?
Doctor :   Since when is the pain
Doctor :   and swelling from?
User :   since yest
Doctor :   Is it first time
User :   and swelling also from yest
Doctor :   What is your age
User :   yes first time
User :   23
Doctor :   You can put Neospirin Ointment
Doctor :   over it
User :   and any antibiotics or anything to reduce the swelling and pain
User :   ?
Doctor :   You can take Acenac P for pain
Doctor :   tablet after food
Doctor :   Twice a day
Doctor :   What is the size of it
User :   it wont have any side effects right?
Doctor :   and how many are there?
User :   looks like a mosquito bite
User :   only one
Doctor :   Ok
Doctor :   No side effects with just two tablets
User :   acenac P how many mgs?
User :   or the power of it?
Doctor :   It comes with standard dose
Doctor :   So if you say Acenac P in the medical shop he will not be confused

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor